# SDR DALA2024020901836

- Difficulty date: January 10, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N959DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 39880
- Aircraft time: 18,577 hours, 13,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 285A16006
- Part serial: F05722
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 18,458 hours, 13,111 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3959 -ATB- DUE TO THE RIGHT FORWARD AND AFT OVER-WING EMERGENCY EXIT LIGHTS ILLUMINATED. CORRECTIVE ACTION: PERFORMED PSEU BITE CHECK. FOUND FAULT 52-72008 (R FLSW) AND 52-72009 (FWD FLSW). INDICATION AND FLIGHT LOCK SOLENOID OPERATES CORRECTLY. REPLACED PSEU. OPS CHECKS GOOD.
